EconPapers    
Economics at your fingertips  
 

Maps Preserving Schatten -Norms of Convex Combinations

David Li-Wei Kuo, Ming-Cheng Tsai, Ngai-Ching Wong and Jun Zhang

Abstract and Applied Analysis, 2014, vol. 2014, 1-5

Abstract:

We study maps of positive operators of the Schatten -classes ( ), which preserve the -norms of convex combinations, that is, . They are exactly those carrying the form for a unitary or antiunitary . In the case , we have the same conclusion whenever it just holds for all the positive Hilbert-Schmidt class operators of norm . Some examples are demonstrated.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/520795.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/520795.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:520795

DOI: 10.1155/2014/520795

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:520795